Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Nose and paranasal sinuses medication - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Medicines and Side Effects
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3388 Questions

User :   Hi Doctor,
Doctor :   hi
Doctor :   how can I help you?
User :   I have been having headache on the frontal sinus
Doctor :   ok
User :   along with a numbness feeling on the bridge of the nose
Doctor :   ok
User :   i had lot of cold stuff last week
Doctor :   ok
User :   what do u think would be the cause for the numbness
User :   i feel very strange on the areas surrounding the nose
Doctor :   ok
User :   feels like something is sucking it inside
User :   same feeling on the forehead I suppose
Doctor :   ok
User :   365 days I have cold
User :   i drink lot of cold water and aerated drinks
User :   Can u advise me
Doctor :   ok
Doctor :   plz provide your age, gender, pccupation, height and weight
Doctor :   *occupation
User :   I am 34 yrs old Male, Software/ 167cms and 89kgs
User :   but I am very active
Doctor :   ok
User :   but get wvery less sleep
Doctor :   since when are you facing the same problem?
User :   no vacation since ages
User :   last 2 weeks
User :   sinus pain has subsuded
User :   but the numbness still persists
Doctor :   ok
Doctor :   any medications?

Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor